# SDR DXTA200500758

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 4,428 hours, 2,774 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL400 HEARD A THUMP, THEN THE RED GEAR UNSAFE LIGHT CAME ON.  DESCENDING THRU FL300, HEARD ANOTHER THUMP THEN THE GEAR (RED) UNSAFE LIGHT WENT OUT.  RED UNSAFE IS RED UNLOCK LIGHT.  ADJUSTED AND SECURED LT MAIN AND NOSE GEAR UPLOCK SWITCHES.  VERIFIED NOSE GEAR EXTENSION AT 9.75 INCHES.  PERFORMED SEVERAL FAULT FREE GEAR SWINGS, NO DEFECTS NOTED.  ALL WORK PERFORMED IAW CESSNA CE-750 MM CHAP 32-30-00.
